Thanks for your question. We will answer you soon.
Side effects of Infliximab (Remicade®)
Joel Kremer, MD
Albany Medical College, Albany, NY

Date Added: 04/09/13

Side-effects of infliximab, or Remicade, are those that are common to the family of TNF inhibitors. Would I would say about infliximab would potentially apply to the other TNF inhibitors as well. That includes an increased theoretical propensity to have infections, anywhere from upper respiratory in...
---------------------------------------------------------- ----------------------------------------------------------
Dr. Joel M. Kremer, MD is founder and President of Corrona. Dr. Kremer is a Professor of Medicine of the Albany Medical College. Dr. Kremer serves as Director of Research at The Center for Rheumatology in Albany.
Views:
2,106
Have Additional Questions About RA?
Get answers from our physicians
Thank you for your question, and for helping us make this RA Community more robust and helpful to patients like yourself. We'll be in touch soon.